MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE

AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE
Model Number HX-110QR
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the rotatable clip fixing device had problems caused by improper reprocessing (foreign matter).There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h3, h6, h10.Corrected fields: b5,d8, e1 (first name, telephone number removed and establishment name changed to olympus), e2 and e3, g2 (the user facility checkbox should be left blank, and the company representative checkbox should be marked).Correction is being made to previously submitted g3- date received by manufacturer, which was not late.The correct date was 05/27/2024.Based on the results of the investigation, the root cause could not be determined.However, it is likely that the liquid used for cleaning (cleaning fluid or lubricant) adhered to the surface and then dried up in the autoclave, leading to the stain on the sterilized pack.The event can be prevented by following the instructions for use which states: "rinsing: after ultrasonic cleaning, rinse the instrument thoroughly to remove residual detergent.Residual detergent solution could cause tissue irritation in the next patient.1.Rinse the instrument under clean running potable water.2.Confirm that no debris is left on the surfaces of the instrument.3.Wipe the exterior of the instrument with a clean, dry lint-free cloth.Lubrication: 1.Immerse the insertion portion in the lubricant for 2 ¿ 3 seconds.2.Remove the instrument from the lubricant.3.Move the slider back and forth two or three times to retract the hook into and extend it from coil sheath.4.Wipe the exterior of the instrument with a clean, dry lint-free cloth." olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device inspection, that the rotatable clip fixing device exhibited a stain on the sterilization pack.There were no reports of patient involvement.

Brand Name
ROTATABLE CLIP FIXING DEVICE
Common Device Name
ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19499585
Report Number9614641-2024-01227
Device Sequence Number18110445
Product Code PKL
UDI-Device Identifier04953170200205
UDI-Public04953170200205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHX-110QR
Device Lot Number9ZK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown